Efficient rounding for the noncommutative Grothendieck inequality

Assaf Naor, Oded Regev, Thomas Vidick

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)257-295
JournalTheory of Computing
Volume10
Issue number11
StatePublished - 2014

Cite this

Efficient rounding for the noncommutative Grothendieck inequality. / Naor, Assaf; Regev, Oded; Vidick, Thomas.

In: Theory of Computing, Vol. 10, No. 11, 2014, p. 257-295.

Research output: Contribution to journalArticle

Naor, Assaf ; Regev, Oded ; Vidick, Thomas. / Efficient rounding for the noncommutative Grothendieck inequality. In: Theory of Computing. 2014 ; Vol. 10, No. 11. pp. 257-295.
@article{bafd05bf0f44437fb6908f2f8f204474,
title = "Efficient rounding for the noncommutative Grothendieck inequality",
author = "Assaf Naor and Oded Regev and Thomas Vidick",
year = "2014",
language = "English (US)",
volume = "10",
pages = "257--295",
journal = "Theory of Computing",
number = "11",

}

TY - JOUR

T1 - Efficient rounding for the noncommutative Grothendieck inequality

AU - Naor, Assaf

AU - Regev, Oded

AU - Vidick, Thomas

PY - 2014

Y1 - 2014

M3 - Article

VL - 10

SP - 257

EP - 295

JO - Theory of Computing

JF - Theory of Computing

IS - 11

ER -